Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/129884
Title: Weighted‐selective aggregated majority‐OWA operator and its application in linguistic group decision making
Author: Yusoff, Binyamin
Merigó Lindahl, José M.
Ceballos Hornero, David
Peláez, José I.
Keywords: Presa de decisions (Estadística)
Matemàtica financera
Teoria d'operadors
Incertesa
Models lingüístics
Statistical decision
Business mathematics
Operator theory
Uncertainty
Linguistic models
Issue Date: Sep-2018
Publisher: Wiley
Abstract: This paper focuses on the aggregation operations in the group decision-making model based on the concept of majority opinion. The weighted-selective aggregated majority-OWA (WSAM-OWA) operator is proposed as an extension of the SAM-OWA operator, where the reliability of information sources is considered in the formulation. The WSAM-OWA operator is generalized to the quanti- fied WSAM-OWA operator by including the concept of linguistic quantifier, mainly for the group fusion strategy. The QWSAM-IOWA operator, with an ordering step, is introduced to the individual fusion strategy. The proposed aggregation operators are then implemented for the case of alternative scheme of heterogeneous group decision analysis. The heterogeneous group includes the consensus of experts with respect to each specific criterion. The exhaustive multicriteria group decision-making model under the linguistic domain, which consists of two-stage aggregation processes, is developed in order to fuse the experts' judgments and to aggregate the criteria. The model provides greater flexibility when analyzing the decision alternatives with a tolerance that considers the majority of experts and the attitudinal character of experts. A selection of investment problem is given to demonstrate the applicability of the developed model.
Note: Versió postprint del document publicat a: https://doi.org/10.1002/int.22004
It is part of: International Journal of Intelligent Systems, 2018, vol. 33, num. 9, p. 1929-1948
URI: http://hdl.handle.net/2445/129884
Related resource: https://doi.org/10.1002/int.22004
ISSN: 0884-8173
Appears in Collections:Articles publicats en revistes (Matemàtica Econòmica, Financera i Actuarial)

Files in This Item:
File Description SizeFormat 
679648.pdf547.16 kBAdobe PDFView/Open    Request a copy


Embargat   Document embargat fins el 30-9-2019


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.